# SDR AALA20030237

- Difficulty date: February 21, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO .25 INCH CRACKS EXTENDING FROM FASTENER HOLE IN FUSELAGE SKIN RIGHT SIDE STATION 1380 BETWEEN LONGERONS 13R AND 14R.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER SRM 53-01-00 FIG 2 SHEET 3.  (M)
